# SDR MALA030400

- Difficulty date: September 3, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Condition: Failed
- Location: Arhs
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

EFIS WENT BLANK ON TAKEOFF. LEFT SIDE ARHS FAILURE AFTER ROTATION.  REPLACED NR 1 AHRS COMPUTER.
